DCDS
On interior $C^2$-estimates for the Monge-Ampère equation
Diego Maldonado
Discrete & Continuous Dynamical Systems - A 2018, 38(3): 1427-1440 doi: 10.3934/dcds.2018058

An approach towards apriori interior $C^2$-estimates for the Monge-Ampère equation based on a mean-value inequality for nonnegative subsolutions to the linearized Monge-Ampère equation is implemented.

keywords: Monge-Ampère equation linearized Monge-Ampère equation

Year of publication

Related Authors

Related Keywords

[Back to Top]